# SDR C2XA01CL042

- Difficulty date: February 27, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 3150 · Central Warning
- Part: Mount
- Part number: NSA93412101C
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RDU FLIGHT 3003 THE CREW REPORTED THE ANNUNCIATOR LIGHT TEST CIRCUIT BREAKER POPPED AND SMOKE SMELL WAS NOTICED BUT DISSIPATED QUICKLY.  MAINTENANCE REPLACED DIODE MOUNT VD35.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
